×

zbMATH — the first resource for mathematics

The influence of argument delay on oscillatory properties of a second- order differential equation. (English) Zbl 0429.34062

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ATKINSON F. V.: On second-order non-linear oscillations. Pacific J. Math., 5, 1955, 643-647. · Zbl 0065.32001
[2] ЭЛЬСГОЛЬС Л Э., НОРКИН С. Б.: Введение в теорию дифференциальных уравнений с отклоняющимся аргументом. Изд. Наука, Москва 1971. · Zbl 1236.82017
[3] GOLLWITZER H. E.: On nonlinear oscillations for a second order delay equation. J. Math. Anal. Appl., 26, 1969, 385-389. · Zbl 0169.11401
[4] LIČKO I., ŠVEC M.: Le caractère oscillatoire des solutions de ľéquation y(n) + f(x)y” =0, n > 1. Czech. Math. J., 13, 1963, 481-491. · Zbl 0123.28202
[5] ОДАРИЧ О.Н., ШЄВЄЛО В. Н.: Об осцилляторных свойствах рєшєний нєлинєйных дифф. урав. второго порядка с запаздывающим аргумєнтом. Матємат. физика, No 4, Києв 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.